# SDR MASA200500925

- Difficulty date: November 20, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,087 hours, 9,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7122 ORD - AFT CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSY.
